Notre Dame Journal of Formal Logic

New axioms for mereology.

Audoënus Le Blanc

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 26, Number 4 (1985), 437-443.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093870935

Digital Object Identifier
doi:10.1305/ndjfl/1093870935

Mathematical Reviews number (MathSciNet)
MR799512

Zentralblatt MATH identifier
0595.03021

Subjects
Primary: 03B60: Other nonclassical logic

Citation

Le Blanc, Audoënus. New axioms for mereology. Notre Dame J. Formal Logic 26 (1985), no. 4, 437--443. doi:10.1305/ndjfl/1093870935. https://projecteuclid.org/euclid.ndjfl/1093870935


Export citation